zbMATH — the first resource for mathematics

Proof of a conjecture on Genocchi numbers. (English) Zbl 0271.05004

05A15 Exact enumeration problems, generating functions
05A10 Factorials, binomial coefficients, combinatorial functions
11B39 Fibonacci and Lucas numbers and polynomials and generalizations
Full Text: DOI
[1] Gandhi, J.M., A conjectured representation of Genocchi numbers, Am. math. monthly, 77, 505-506, (1970) · Zbl 0198.37003
[2] Joffe, S.A., Calculation of the first thirty-two Eulerian numbers from central differences of zero, Quart. J. math., 47, 103-126, (1916) · JFM 46.0360.03
[3] MacMahon, P.A., Combinatory analysis, Vol. I, (1915), Cambridge London · JFM 45.1271.01
[4] Nörlund, N.E., Differenzenrechnung, (1924), Springer Berlin · JFM 50.0318.04
[5] Riordan, J., Combinatorial identities, (1968), Wiley New York · Zbl 0194.00502
[6] Terrill, H.M.; Terrili, E.M., Tables of numbers related to the tangent coefficients, J. franklin inst., 239, 64-67, (1945)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.